# SDR CALA2017072102312

- Difficulty date: July 21, 2017
- Submitted: July 21, 2017
- Operation: Air carrier
- Aircraft: N224UA
- Make and model: Boeing 777222
- Aircraft serial: 30225
- Aircraft time: 65,541 hours, 7,665 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

6G, 8C SEAT LWR EMER LIGHTS 2EA FOUND BROKEN. M/D SEAT 6G/8C SEAT LWR EMER LIGHTS REPLACED & FUNCTIONAL TEST C/O FOUND "SATIS" REF AMM 33-51-05-960-802 REV 80.
